# SDR FDEA202502110215

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 9,775 hours, 4,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876107
- Condition: Dented
- Location: Zone 200
- Part time: 9,775 hours, 4,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 241JFF WITH DENT MDC COMPARTMENT, FLOOR PNAEL 241 JFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B FIG   201 SHEET 2 REV 90 AUG 15, 2024.
